# SDR IPXA2017082420921

- Difficulty date: August 5, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7105513
- Condition: Cracked
- Location: Bs 1853
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON SPILCE 38R CRACKED BS 1853.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT THE LONGERON SPLICE IAW DWG AFA7105, AND SRM 51-33-01.
